# SDR DALA2025122209329

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,809 hours, 25,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED ON LANDING, LEFT CTR DOOR (L2) EICAS MSG.  R & R L2 CABIN DOOR PROX SENSOR IAW AMM 52-71. OPS NORMAL. GOOD INDICATIONS MSG DOES NOT SHOW WHEN DOOR IS CLOSED. (6582997)
